# SDR JJBA20130514014

- Difficulty date: May 14, 2013
- Submitted: May 21, 2013
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- Aircraft time: 31,439 hours, 42,679 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE NLG CYCLED TWICE IN FLIGHT.  MX REPLACED THE NLG DRAG STRUT SENSOR.
